# SDR DL72S011223

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: #2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV4 1/4 CRACK IN #2 SLAT COVE SKIN ANGLE BELOW TAI DUCT.                                                       REPAIRED PER MM 57-54-000-8
